| Model Number |
M08368 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported a patient¿s compression fracture worsened when utilizing a vest apx system.The patient sustained a t12 compression fracture from an unknown cause prior to use of the vest apx system.After an unknown amount of time post fracture, the patient was prescribed the vest.Reportedly after using the vest ¿for a while¿ the patient¿s back was ¿getting worse¿ and their physician recommended a repeat x-ray.The x-ray showed the compression fracture was ¿getting worse.¿ no medical intervention was required and no report of a device malfunction.The patient was to follow up with their pulmonologist for further instructions on use of the device.No further information was available at the time of this report.